When the going gets weird, the weird turn pro. - Hunter S. Thompson
Ouch. I can relate to the time and expense aspects. And then there's the pain. Lots and lots of pain. The upside: world-class drugs.
The difficulty for me: I can't take the world-class drugs. I'd make a lousy junkie, apparently; all opiate-derived meds nauseate me.So I take ibuprofen and use a lot of ice. And I swear a lot.
I have the same problem with opiates. Apparently it's an allergy. Try the synthetics (Tramadol?), and warn any anesthesiologists - some of the drugs they use have similar makeup and can cause major nausea after surgery.If they're really good, they'll throw an anti-emetic patch on your neck before putting you under. Make sure they do if you're prone to motion sickness, as studies have been done that show positive effects on post-surgery nausea in motion-sickness-prone patients when anti-emetics are applied before anesthesia.
Kathleen, I missed this comment earlier somehow - that is *good* info. Thanks.
Post a Comment